The Annals of Statistics

Discussion: Multivariate Adaptive Regression Splines

Larry L. Schumaker

Full-text: Open access

Article information

Source
Ann. Statist., Volume 19, Number 1 (1991), 112-113.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347970

Digital Object Identifier
doi:10.1214/aos/1176347970

Mathematical Reviews number (MathSciNet)
MR1091842

JSTOR
links.jstor.org

Citation

Schumaker, Larry L. Discussion: Multivariate Adaptive Regression Splines. Ann. Statist. 19 (1991), no. 1, 112--113. doi:10.1214/aos/1176347970. https://projecteuclid.org/euclid.aos/1176347970


Export citation